# SDR ASAA2015010310138

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,469 hours, 30,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073103B
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT R2 DOOR MISSING LENS.  ACFT GROUNDED.  REPLACED LENS AND TESTED IAW MM 33-51-81-962-011.  OPS NORMAL.
